# SDR AALA20020907

- Difficulty date: June 24, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EXTERNAL EMERGENCY EXIT LIGHT FORWARD OF AFT CARGO PIT DOOR INOPERATIVE.  ADJUSTED EXTERNAL EMERGENCY EXIT LIGHT SOCKET FORWARD OF AFT CARGO PIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
